# SDR FDEA202403050247

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 33,986 hours, 18,992 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A5724081101501
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG RIB 5 FWD LUG SHOWS SIGNS OF CORROSION IN GREASE GROOVE REPAIRED R/H MLG RIB 5 FWD LUG PER AIRBUS R57240425 SEE JPF PAGES 1-2, ITEMS 1-16 FOR   WORK COMPLETED, EA # 6-5710-T0378296 P1 TITLE: WINGS - RH MAIN LANDING GEAR FITTING -   REPAIR OF RIB 5 AFTY PINTLE FWD LUG BORE CORROSION IAW AIRBUS REPAIR DRAWING   R57240425
